# SDR U0GA 202308040001

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N108TA
- Make and model: Snias AS350B2
- Aircraft serial: 3080
- Aircraft time: 12,359 hours, 34,218 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 9,325 hours, 14,314 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED A BURNING SMELL COMING FOR THE A/C. TURNED THE A/C OFF AND DIVERTED TO VR164A TO INSPECT THE BELT AND SEE IF IT BROKE. AFTER INSPECTION NOTICED THE BELT SLIPPED SLIGHTLY OFF THE PULLEY AND WAS THE CAUSE OF THE BURNING SMELL. NO HAZARDS WERE SEEN AND FLIGHT WAS CONTINUED WITHOUT A/C ON.
